# SDR REXA201100561

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 17,107 hours, 14,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN:  F/A REPORTED SMOKE IN CABIN WITH ELECTRICAL SMELL.  MAINTENANCE C/W WORK SCOPE FOR SMOKE IN CABIN.  NO DEFECTS FOUND.  PERFORMED HIGH POWER ENG RUN W/PACKS ON; PERFORMED APU RUN W/PACKS ON;  NO SMOKE IN CABIN.  PERFORMED OPC OF PACKS IAW AMM 21-51-00.  OPC GOOD.  REF TL-218787-2011.
